MAUDE Adverse Event Report: S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH606 6 HYPE BROACH SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION RH606 6 HYPE BROACH SIZE 6; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number RA90611086
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon has encountered problems with hype rasps where rasp 6 was stuck in the patient's femur resulting in a risk of femur fracture and an extension of the operating time with a high risk of infection.
 
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Correction of reportability awareness date in section g3.Typo mistake of the reportability awareness date in the previous report 3008668801-2025-00092 follow-up 1.
 
Additional Manufacturer Narrative
Reported event : an event regarding non-functional (the rasp was stuck got stuck in the patient's femur) involving a rh606 6 hype broach size 6 was reported.Conclusions : in accordance with procedure, serf made at least three follow-up attempts to obtain information about the device and to request its return.The batch number was not provided, and the product was not received.Documentary investigation not feasible: insufficient information to identify the device.Technical investigation not feasible: the device was not received by serf.Conclusion: the most probable cause cannot be established.Corrective action/preventive action: no action is required.
 
Event or Problem Description
No new information.

Brand Name
RH606 6 HYPE BROACH SIZE 6
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR  69150
Manufacturer (Section G)
S.E.R.F SOCIETE DETUDES RECHERCHE FABRICATION
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
Manufacturer Contact
jean-denys marechal
85 avenue des bruyeres
69150 decines-charpieu
decines 69150
FR   69150
472056010
MDR Report Key21779603
Report Number3008668801-2025-00092
Device Sequence Number8663932
Product Code LXH
UDI-Device Identifier03662200020546
UDI-Public03662200020546
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberRA90611086
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer03/12/2025
03/31/2026
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/03/2026
04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age48 YR
Patient SexMale